Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
metalman

Accutane and Tattoos

hey.. I have some tattoos and have heard accutane can cause some problems. Just got them a couple months ago.. and was wondering how long I should wait to start up accutane. I don't want it to have any effect on my tattoos at all.

Share this post


Link to post
Share on other sites

yup.. I know it's all healed up but was just wondering because I remember hearing to wait like 6 months before and after taking.. or something like that..

should the accutane cause them to fade?

Share this post


Link to post
Share on other sites

bump.. and how long is the process usually to get on accutane? I know you have to get blood samples and stuff like that first

Share this post


Link to post
Share on other sites

I need some answers here people. I have some pretty big tattoos and plan to get more. I won't take accutane if it's going to fade them while i'm on it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×